Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A multi-point generalization of Newton's divided difference formula


Author: Herbert E. Salzer
Journal: Proc. Amer. Math. Soc. 13 (1962), 210-212
MSC: Primary 65.20
MathSciNet review: 0137285
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Herbert E. Salzer, Hermite’s general osculatory interpolation formula and a finite difference analogue, J. Soc. Indust. Appl. Math. 8 (1960), 18–27. MR 0111122
  • [2] L. M. Milne-Thomson, The Calculus of Finite Differences, Macmillan and Co., Ltd., London, 1951. MR 0043339
  • [3] T. Popoviciu, Sur quelques propriétés des fonctions d'une ou de deux variables réelles, Mathematica 8 (1934), 1-85.
  • [4] J. F. Steffensen, Note on divided differences, Danske Vid. Selsk. Math.-Fys. Medd. 17 (1939), no. 3, 12. MR 0000442

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 65.20

Retrieve articles in all journals with MSC: 65.20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1962-0137285-1
Article copyright: © Copyright 1962 American Mathematical Society